# SDR ASAA2015042811562

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 32,429 hours, 10,088 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 8900
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 29,345 hours, 9,302 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL MASTER CAUTION "AIRCON' AND LT "PACK" LIGHT ILLUMINATED SYS RESET NORMAL. ACFT GROUNDED.  RAN PACK BITE TEST, LT TCV FAULT.  REPLACED LT TCV, REF AMM 21-51-10. LT AND RT PACK OPS CHECK GOOD.  RERAN PACK BITE TEST, NO FAULT FOUND.
